MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CV-15703
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "after ga, hypotension.Cvc inserted to start inotrope.When inserted guidewire, arrythmia noted and guidewire withdrawn.However, the guidewire got stuck.After 1 minute, wire removed successfully and spring on guidewire was exposed." additional information received states "the patient developed arrhythmia as the guidewire advanced into the right atrium.The arrhythmia resolved after attempting to withdraw the guidewire.However, the guidewire was noted to be stuck at that time." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "after ga, hypotension.Cvc inserted to start inotrope.When inserted guidewire, arrythmia noted and guidewire withdrawn.However, the guidewire got stuck.After 1 minute, wire removed successfully and spring on guidewire was exposed." additonal information received states "the patient developed arrhythmia as the guidewire advanced into the right atrium.The arrhythmia resolved after attempting to withdraw the guidewire.However, the guidewire was noted to be stuck at that time." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer provided one photo for analysis.The image shows an unraveled guide wire.The complaint of an unraveled guide wire was able to be confirmed by the photo.The customer also returned a single guide wire for evaluation.Visual examination revealed the guide wire is unraveled from the proximal weld.The distal j-bend was intact.Microscopic examination of the guide wire confirmed the core wire was broken adjacent to the proximal weld.The exposed proximal core wire tip is tapered and discolored at the point of separation.Both welds were present and were observed to be full and spherical.The broken core wire measured 603 mm in length, which is within the specification of 596-604 mm per guide wire product drawing; therefore no pieces of the core wire appear to be missing.The outer diameter of the guide wire measured 0.790 mm which is within the specification of 0.788-0.826 mm per guide wire product drawing.The guide wire could not be functionally tested due to the extent of the damage of the guide wire.A manual tug test confirmed that the distal weld was intact.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this product warns the user "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested." the report that the guide wire unraveled was confirmed through examination of the returned sample and the customer supplied photo.The core wire was broken adjacent to the proximal weld.The guide wire met all dimensional requirements during investigation testing.No manufacturing defects were found during this investigation.Arrow guide wires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the bs en iso 11070:2014 standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.Based on these circumstances, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23864759
Report Number3006425876-2025-01177
Device Sequence Number5319113
Product Code DQY
UDI-Device Identifier10801902105339
UDI-Public(01)10801902105339(11)220912(17)260930(10)71F22J0547(21)
Combination Product (Y/N)N
Initial Reporter CountryBX
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Catalogue NumberCV-15703
Device Lot Number71F22J0547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age76 YR
Patient SexUnknown
Patient Weight43 KG